Arkiv for Matematik, 1972

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (19 articles)

Volume 10, Issue 1

[1] On strong Ditkin sets

Sadahiro Saeki Tokyo Metropolitan University, Tokyo, Japan

TBD mathscidoc:1701.332351

Arkiv for Matematik, 10, (1), 1-7, 1972.12
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 55 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The asymptotic distribution of the eigenvalues of a degenerate elliptic operator

Clas Nordin Department of Mathematics, University of Lund

TBD mathscidoc:1701.332352

Arkiv for Matematik, 10, (1), 9-21, 1971.4
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The regularity of growth of entire functions whose zeros are hyperplanes

Lawrence Gruman University of Minnesota, Minnesota, USA

TBD mathscidoc:1701.332353

Arkiv for Matematik, 10, (1), 23-31, 1971.4
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Fatou's theorem for symmetric spaces

Lars-Åke Lindahl Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332354

Arkiv for Matematik, 10, (1), 33-47, 1971.6
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 123 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Distributions with bounded potentials and absolutely convergent Fourier series

Torbjörn Hedberg Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332355

Arkiv for Matematik, 10, (1), 49-57, 1971.6
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 71 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Estimates of mass distributions from their potentials and energies

Peter Sjögren Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332356

Arkiv for Matematik, 10, (1), 59-77, 1971.9
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 174 downloads ] [ 0 comments ] [ Cited by 21 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Eigenfunction expansions for partially hypoelliptic operators

Lars-Christer Böiers University of Lund, Lund, Sweden

TBD mathscidoc:1701.332357

Arkiv for Matematik, 10, (1), 79-98, 1971.8
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 77 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On the average order of the function $$E(x) = \sum\limits_{n \leqslant x} {\phi (n) - \frac{{3x^2 }}{{\pi ^2 }}} $$

D. Suryanarayana Department of Mathematics, Andhra University R. Sitaramachandra Rao Department of Mathematics, Andhra University

TBD mathscidoc:1701.332358

Arkiv for Matematik, 10, (1), 99-106, 1971.7
[ Download ] [ 2017-01-08 20:34:48 uploaded by arkivadmin ] [ 84 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Representations of tensor algebras as quotients of group algebras

Sten Kaijser Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332359

Arkiv for Matematik, 10, (1), 107-141, 1971.5
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 105 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Paley-Wiener type theorems for a differential operator connected with symmetric spaces

Mogens Flensted-Jensen Institut Mittag-Leffler, Djursholm, Sweden

TBD mathscidoc:1701.332360

Arkiv for Matematik, 10, (1), 143-162, 1971.7
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 139 downloads ] [ 0 comments ] [ Cited by 73 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On the Valiron deficiencies of integral functions of infinite order

W. K. Hayman Dept. of mathematics, Imperial College of Science and Technology

TBD mathscidoc:1701.332361

Arkiv for Matematik, 10, (1), 163-172, 1972.3
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 74 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Extremal Analytic Functions in the Unit Circle

John L. Lewis Royal Institute of Technology, Stockholm, Sweden

TBD mathscidoc:1701.332362

Arkiv for Matematik, 10, (1), 173-194, 1971.6
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 144 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Local maxima of Gaussian fields

Georg Lindgren Dept. of Mathematical Statistics, University of Lund

TBD mathscidoc:1701.332363

Arkiv for Matematik, 10, (1), 195-218, 1971.11
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Best uniform approximation by analytic functions

Lennart Carleson Inst. Mittag-Leffler, Djursholm Sigvard Jacobs Inst. Mittag-Leffler, Djursholm

TBD mathscidoc:1701.332364

Arkiv for Matematik, 10, (1), 219-229, 1972.2
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 95 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] The direct product of a hopfian group with a group with cyclic ccnter

R. Hirshon Polytechnie Institute of Brooklyn, Brooklyn, N.Y., U.S.A.

TBD mathscidoc:1701.332365

Arkiv for Matematik, 10, (1), 231-234, 1971.9
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Interpolation between weighted$L$^{p}-spaces

John E. Gilbert Department of Mathematics, University of Texas

TBD mathscidoc:1701.332366

Arkiv for Matematik, 10, (1), 235-249, 1972.2
[ Download ] [ 2017-01-08 20:34:49 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Some estimates for spectral functions connected with formally hypoelliptic differential operators

Nils Nilsson Department of Mathematics, University of Lund

TBD mathscidoc:1701.332367

Arkiv for Matematik, 10, (1), 251-275, 1971.9
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Ideal theory on non-orientable Klein surfaces

Norman L. Alling University of Rochester, Rochester, N.Y., U.S.A. Balmohan V. Limaye Tata Institute of Fundamental Research, Bombay, India

TBD mathscidoc:1701.332368

Arkiv for Matematik, 10, (1), 277-292, 1972.10
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 183 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Mean values of subharmonic functions

Björn Dahlberg Department of Mathematics, University of Göteborg

TBD mathscidoc:1701.332369

Arkiv for Matematik, 10, (1), 293-309, 1972.4
[ Download ] [ 2017-01-08 20:34:50 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved